Show simple item record

dc.creatorAlbiac Alesanco, Fernando Josées_ES
dc.creatorAnsorena, José L.es_ES
dc.creatorCiaurri, Óscares_ES
dc.creatorVarona, Juan L.es_ES
dc.date.accessioned2019-12-20T09:14:06Z
dc.date.available2019-12-20T09:14:06Z
dc.date.issued2019
dc.identifier.issn0213-2230
dc.identifier.urihttps://hdl.handle.net/2454/35946
dc.description.abstractWe show that the decreasing rearrangement of the Fourier series with respect to the Jacobi polynomials for functions in L-p does not converge unless p = 2. As a by-product of our work on quasi-greedy bases in L-p(µ), we show that no normalized unconditional basis in L-p, p not equal 2, can be semi-normalized in L-q for q not equal p, thus extending a classical theorem of Kadets and Pelczynski from 1968.en
dc.description.sponsorshipThe first two authors were partially supported by the Spanish Research Grant Analisis Vectorial, Multilineal y Aplicaciones, reference number MTM2014-53009-P, and the last two authors were partially supported by the Spanish Research Grant Ortogonalidad, Teoria de la Aproximacion y Aplicaciones en Fisica Matematica, reference number MTM2015-65888-C4-4-P. The first-named author also acknowledges the support of Spanish Research Grant Operators, lattices, and structure of Banach spaces, with reference MTM2016-76808-P.en
dc.format.extent17 p.
dc.format.mimetypeapplication/pdfen
dc.language.isoengen
dc.publisherEuropean Mathematical Societyen
dc.relation.ispartofRevista Matemática Iberoamericana, 2019, 35 (2), 561-574en
dc.rights© 2019 EMS Publishing House. All rights reserved.en
dc.subjectThresholding greedy algorithmen
dc.subjectUnconditional basisen
dc.subjectQuasi-greedy basisen
dc.subjectL-p-spacesen
dc.subjectJacobi polynomialsen
dc.titleUnconditional and quasi-greedy bases in L-p with applications to Jacobi polynomials Fourier seriesen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeArtículo / Artikuluaes
dc.contributor.departmentUniversidad Pública de Navarra. Departamento de Estadística, Informática y Matemáticases_ES
dc.contributor.departmentNafarroako Unibertsitate Publikoa. Estatistika, Informatika eta Matematika Sailaeu
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen
dc.rights.accessRightsAcceso abierto / Sarbide irekiaes
dc.identifier.doi10.4171/RMI/1062
dc.relation.projectIDinfo:eu-repo/grantAgreement/ES/1PE/MTM2014-53009-Pen
dc.relation.projectIDinfo:eu-repo/grantAgreement/ES/1PE/MTM2015-65888en
dc.relation.projectIDinfo:eu-repo/grantAgreement/ES/1PE/MTM2016-76808-Pen
dc.relation.publisherversionhttps://doi.org/10.4171/RMI/1062
dc.type.versioninfo:eu-repo/semantics/acceptedVersionen
dc.type.versionVersión aceptada / Onetsi den bertsioaes


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record